# SDR AALA201604119012

- Difficulty date: April 3, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 25,223 hours, 8,725 cycles
- Engine: Iae V2533A5
- Engine time: 17,461 hours, 6,055 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 8061637
- Part serial: 16638954
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 12,748 hours, 5,380 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  NR 2 ENG SLOW TO ACCELERATE TO TAKEOFF, LAGS NR 1 ENG BY 2 SECONDS & EXCEEDS THE 6.2 SECONDS REQUIREMENT TO GET TO TAKEOFF.  REPLACED THE FOLLOWING COMPONENTS ON THE NR 2 ENG, FUEL PUMP, FUEL, METERING UNIT, RT 7TH STAGE BLEED VLV IAW 73-22-52-0401 & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW 71-00-00-700-011.  ACFT RETURNED TO SERVICE.  PLEASE SEE AALA 201604119011 & AALA 201604119013 FOR ADDITIONAL PART INFORMATION.
